Indian Journal of Pharmacology
Medknow Publications on behalf of Indian Pharmacological Society
Vol. 42, No. 2, 2010, pp. 108-109
Bioline Code: ph10032
Full paper language: English
Document type: Case Report
Document available free of charge
Indian Journal of Pharmacology, Vol. 42, No. 2, 2010, pp. 108-109
© Copyright 2010 Indian Journal of Pharmacology.
Pyrazinamide induced thrombocytopenia|
Kant, Surya; Verma, Sanjay Kumar; Gupta, Vaibhav; Anand, Sunish C. & Prasad, Rajendra
Thrombocytopenia is an uncommon but potentially life-threatening complication of certain antitubercular drugs and is characterized by rapid destruction of platelets whenever offending drug is taken by a susceptible person. We report a case of pyrazinamide-induced thrombocytopenia in a patient receiving anti tubercular drugs.
Pyrazinamide, thrombocytopenia, adverse drug reaction
Alternative site location: http://www.ijp-online.com